Alert archive / South Carolina / Special Marine Warnings in 2021
Special Marine Warning 21, NWS Charleston, SC
NWS Charleston, SC issued this special marine warning at Apr 24, 2021, 3:29 PM EDT. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2021, 3:29 PM EDT (19:29 UTC)
- Expired
- Apr 24, 2021, 3:59 PM EDT
- In force
- 30 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 50.0 mph
The radar
The Charleston,SC radar (KCLX), 165 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 984 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
656
WHUS52 KCHS 241929
SMWCHS
AMZ374-242015-
/O.NEW.KCHS.MA.W.0021.210424T1929Z-210424T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Charleston SC
329 PM EDT Sat Apr 24 2021
The National Weather Service in Charleston has issued a
* Special Marine Warning for...
Waters from Savannah GA to Altamaha Sound GA extending from 20 nm
to 60 nm...
* Until 415 PM EDT.
* At 328 PM EDT, severe thunderstorms capable of producing
waterspouts were located along a line extending from 6 nm southwest
of Edisto Offshore Reef to 20 nm east of R7 Tower to 21 nm
southeast of R2 Tower, moving east at 35 knots.
HAZARD...Waterspouts, wind gusts in excess of 50 knots, and small
hail.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous seas. Boats could suffer significant structural
damage in high winds. Small craft could capsize in
suddenly higher waves.
* Severe thunderstorms will remain over mainly open waters.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
Thunderstorms can produce sudden waterspouts. Waterspouts can easily
overturn boats and create locally hazardous seas. Seek safe harbor
immediately.
&&
LAT...LON 3119 8068 3169 8009 3158 7988 3146 7995
3142 8004 3125 8016 3119 8024 3111 8028
TIME...MOT...LOC 1928Z 283DEG 34KT 3216 7989 3174 7989 3110 8032
WATERSPOUT...POSSIBLE
HAIL...<.75IN
WIND...50KTS
$$1 follow-up statement
767
FZUS72 KCHS 241959
MWSCHS
Marine Weather Statement
National Weather Service Charleston SC
359 PM EDT Sat Apr 24 2021
AMZ374-242008-
/O.CAN.KCHS.MA.W.0021.000000T0000Z-210424T2015Z/
359 PM EDT Sat Apr 24 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Waters from Savannah GA to Altamaha Sound GA extending from 20 nm to
60 nm...
The strongest thunderstorms have moved out of the area and no longer
pose a significant threat to boaters.
LAT...LON 3119 8068 3169 8009 3158 7988 3146 7995
3142 8004 3125 8016 3119 8024 3111 8028
TIME...MOT...LOC 1955Z 283DEG 34KT 3216 7989 3174 7989 3110 8032
$$What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special marine warning went out at Apr 24, 2:15 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Apr 24, 2:15 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
215 PM EDT Sat Apr 24 2021
.SYNOPSIS...
A storm system will impact the region through tonight. High
pressure will prevail most of next week, followed by a cold
front late in the week.
&&
.NEAR TERM /THROUGH TONIGHT/...
2PM: There is a decreasing threat for possible severe weather
through tonight. Little instability has proven to "win", thus
keeping the initial round of convection barely reaching severe
limits. Forecast was updated only to reflect the current
observations.
The unknown is how much recovery will occur behind this initial
round of convection and will the resulting instability be at a
point to support a well-defined squall line in the presence of a
strong wind field. It could very well be a scenario where
recovery is not enough to overcome the strong kinematics in
place and weak convective updrafts just get sheared apart.
However, if any stronger instability can redevelop, conditions
would certainly favor a second squall line with embedded
supercells and/or "broken-S" features further north and in wake
of this first round.
Various guidance continues to depict a few hours of wind gusts
as high as 30 knots through about 3 or 4 PM. Given the amount
of convection and cloud cover, this seems unlikely. But should
any breaks temporarily occur, it is conceivable that winds could
achieve 35-45 mph at times, even in the absence of convection.
We still feel best not raising a Wind Advisory nor a Lake Wind
Advisory on Lake Moultrie however.
Previous Discussion: A potent southern stream shortwave
ejecting out of the Southern Plains will quickly propagate east
today, reaching the southern Appalachians by sunset. Its surface
reflection in the form of a large, baggy surface cyclone will
move steadily east out of the Lower Mississippi Valley and
across the Deep South through the day. An ill-defined warm front
currently sharpening up across the southern portions of
Mississippi, Alabama and the Florida Panhandle early this
morning will move north as the low moves east aided by a
strengthening low-level jet across the Southeast States. It is
not exactly certain where the warm front will set up, but
current high-res guidance suggest it will move just north of the
local area with much of Southeast South Carolina and Southeast
Georgia becoming embedded with in the warm sector.
Expect widespread showers/tstms, possibly in the form of
several waves or convective clusters, to encompass much of
Southeast South Carolina and Southeast Georgia later this
morning and persist into this evening as low-level wind fields
increase ahead the approaching surface low and trailing cold
front. This activity will be mainly driven by strong forcing
for ascent juxtaposed within a tongue of deep-layered moisture
advecting north/northeast out of the Gulf of Mexico. Pops have
been increased to 100% through this evening to account for the
high likelihood of the region finally seeing some much needed
rainfall. While rain will bring some relief to the ongoing dry
spell noted throughout much of April, there are several hazards
poised to potentially impact the region over the next 12-18
hours.
Severe Weather: The various models have been struggling on how
to resolve today's convection for over a week. This morning's
near term guidance, although coming into some agreement, is
still showing a number of possible outcomes on how the severe
risk will unfold. There are still a lot of unknowns, but the
general consensus favors a potential for at least two rounds of
severe weather through this evening...
1. The first could come in the form of a QLCS moving west-east
across mainly Southeast Georgia into far southern South Carolina
from late morning into the mid afternoon as the warm front
moves north. This scenario has been depicted by the H3R for the
past several runs and has some support from the RAP and HWR-
ARW. While significant surface-based instability will likely be
lacking during this time, RAP soundings do suggest there will be
enough in the presence of region of increased forcing and
strengthening low-level wind fields to support such as feature.
If this QLCS develops, the primary hazard would be damaging
winds with a risk for an isolated tornado, especially near any
book-end vortex, a "broken-S" or where the convective line
intersects the warm front.
2. The second could come as a much stronger squall line moving
east/southeast out of central Georgia and across much of
Southeast Georgia into the far southern portions of southern
South Carolina during the diurnal maximum into the evening hours.
The unknown here is how much recovery will occur behind
possible morning convection and will the resulting instability
be at a point to support a well-defined squall line in the
presence of a strong wind field. It could very well be a
scenario where recovery is not enough to overcome the strong
kinematics in place and weak convective updrafts just get
sheared apart. However, if stronger instability can redevelop,
conditions would certainly favor a severe squall line with
embedded supercells and/or "broken-S" features. Current data
suggest there will be sufficient recovery, but there is plenty
that could go wrong. 24/06z SPC guidance depicts a 30% chance
for damaging winds and a 10% chance for tornadoes for Southeast
Georgia into far southern South Carolina, which aligns with an
"enhanced risk." This guidance seems reasonable at this time,
again assuming morning convection does not linger. In addition
to damaging winds and tornadoes, there will be a risk for large
hail as more intense drafts could promote hail formation. The
severe potential becomes much more conditional north of a
Hiltonia- Beaufort line where the risk for recovery this
afternoon will be much more limited. This includes the
Charleston Metro Area.
Heavy Rainfall/Flooding: There will be a risk for heavy rainfall
and at least a low-end threat for flooding this afternoon into
tonight. Model cross-sections show a corridor of intense, deep-
layered omega becoming aligned with a nearly saturated column
from 25 kft down to the surface. As PWATS climb to near 1.75"
and convection becomes more intense with time, pockets of heavy
rainfall appear likely with 1-hour rainfall rates potentially
becoming excessive. A widespread swath of 1-3 inches of rain
with locally higher amounts is expected through this evening
with the higher amounts occurring over Southeast Georgia,
including the Savannah Metro Area. While the recent dry weather
will likely limit widespread flash flooding, minor flooding of
low-lying, poor drainage, and urban areas is possible.
Complicating matters is heavy rain could be ongoing as the
elevated evening high tide approaches. This could increase the
risk for more significant flooding, especially in both Downtown
Charleston and Savannah, so this will have to be watched
carefully. The latest HREF show probabilities of >3" averaging
about 20-30% across much of Southeast Georgia. Per coordination
with the WPC Day-1 QPF desk, a "slight risk" for excessive
rainfall has been introduced for much of Southeast Georgia.
Finally, the daily rainfall records for all three climate sites
could be challenged today, although Downtown Charleston's (KCXM)
record of 3.06" set in 2017 could be a toughest one to break.
See the climate section below for details.
Non-Convective Winds: There is a potential for windy conditions
to develop today as strong low-level wind fields settle over
the region. Current thinking is there will be enough convection
and cloud cover to prevent significant momentum transfer of
these winds to the surface outside of convection. Interestingly,
the localized aviation MOS (LAV) has been highlighting about
3-hr period of wind gusts 30-37 kt in the coastal corridor
between 17-20z from Savannah to Charleston since yesterday
evening. While this could be convectively induced, it bears
watching as any clearing that occurs could easily produce wind
gusts 50-55 mph outside of showers/tstms. There are no plans to
hoist a Wind Advisory or Lake Wind Advisory for Lake Moultrie at
this time. This will be reevaluated later today as temperature,
sky and convective trends become more apparent.
&&
.SHORT TERM /SUNDAY THROUGH TUESDAY/...
A mid-level trough will quickly move off the East Coast Sunday
morning, followed by a strengthening ridge moving over the Eastern
Seaboard by late Monday. Likewise at the surface, a front will be
located off our coast Sunday morning, quickly moving away. Broad
high pressure located over the Great Lakes region at that time will
move southeast, becoming centered just along or off the Southeast
Coast by Monday night. Plenty of dry air will lead to sunny/clear
skies both days/nights. Temperatures should be within a few degrees
of normal.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
The WPC is forecasting high pressure just off the Southeast coast
Tuesday and Wednesday. It'll move offshore Thursday while a distant
cold front approaches from the west into Friday. The NBM has dry
conditions with a gradual warming trend through Thursday. It has
increasing POPs late Thursday into Friday, ahead of the front.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Showers/tstms are currently moving over the terminals, which
will continue through the next hour or two. Tstms have yet to
form at KCHS given less instability, and there is a continuing
trend that this will be the case through the rest of night. Will
handle showers/tstrms with a TEMPO roughly 18-19z. There are
indications that a second, weaker, squall-line type feature will
move through KSAV and possibly KCHS late evening (around 20Z-21Z),
potentially bringing a brief period of heavy rain and gusty
winds as high as 30 kt within any convection. Surface winds and
gusts should weaken once convection ceases. Shower/tstms should
exit the area late tonight as a cold front approaches, however
MVFR/IFR cigs could remain. Models are extremely inconsistent
and in disagreement, showing aggressive LIFR conditions
overnight through the morning, whereas 1 or 2 models show
conditions at the worst IFR improving to nearly VFR toward the
end of the 18Z TAF issuance. Confidence is very low with this
TAF, therefore expect amendments through at least the evening.
Extended Aviation Outlook: VFR.
&&
.MARINE...
Today: Winds will increase across the waters today as a warm
front lifts north. Speeds will reach 15-20 kt with gusts to
25-30 kt all legs. Widespread convection should keep low-level
jetting influences limited, but convective gusts could reach
35-50 kt at times. Small Craft Advisories are in force for all
waters and Special Marine Warnings will likely be need later
today. There is a risk for damaging winds, waterspouts and large
hail with any tstms this afternoon. In addition, locally heavy
rainfall could reduce vsbys to 1 NM or less at times, mainly
this afternoon and evening.
Tonight: The risk for severe weather will end this evening.
Southwest winds will continue to gust 25-30 kt at times. A cold
front will approach the waters by sunrise Sunday.
Sunday and Monday: The remaining Small Craft Advisories should
expire by noon as seas subside. A cold front will be offshore Sunday
morning, quickly moving away from the area. At the same time, high
pressure initially centered over the Great Lakes Region will move
southeast, becoming located just off the Southeast coast by late
Monday. The high will cause winds to clock around with time while
remaining generally 10-15 kt or less.
Tuesday and Wednesday: The NBM and various wave models are
forecasting low winds and seas. No marine headlines are expected.
Rip Currents: Gusty wind onshore winds and building seas will
support a moderate risk for rip currents at all beaches today.
&&
.TIDES/COASTAL FLOODING...
Tides could get high enough to cause minor saltwater inundation
around Charleston during the evening high tide Saturday. There
is also the potential for heavy rainfall during this time which
would exacerbate any flooding. Additional minor coastal flooding is
possible through early next week, especially with the evening high
tide along the southern SC coast due to the upcoming Perigean Spring
Tide cycle. Coastal Flood Advisories may eventually be needed.
&&
.CLIMATE...
Rainfall Records for 24 April:
KCHS: 1.82/2017
KCXM: 3.06/2017
KSAV: 1.55/1941
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory until 2 AM EDT Sunday for AMZ330-354.
Small Craft Advisory until 5 AM EDT Sunday for AMZ352.
Small Craft Advisory until 11 AM EDT Sunday for AMZ350-374.
&&
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
TIDES/COASTAL FLOODING...
CLIMATE...Hazardous weather outlook, Apr 24, 3:01 PM EDT, 28 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 301 PM EDT Sat Apr 24 2021 AMZ330-350-352-GAZ087-088-099>101-114>116-118-137-138-140-SCZ040- 042>045-047-052-251915- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM-Jenkins-Screven- Candler-Bulloch-Effingham-Tattnall-Evans-Inland Bryan-Inland Chatham- Long-Inland Liberty-Inland McIntosh-Allendale-Hampton- Inland Colleton-Dorchester-Inland Berkeley-Inland Jasper- Tidal Berkeley- 301 PM EDT Sat Apr 24 2021 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. AMZ354-374-251915- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 301 PM EDT Sat Apr 24 2021 ...TORNADO WATCH 107 IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. SCZ049-050-251915- Coastal Colleton-Charleston- 301 PM EDT Sat Apr 24 2021 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk for Rip Currents. Coastal Flooding: Shallow coastal flooding could occur around high tide early this evening. A Coastal Flood Advisory could be needed. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. GAZ117-119-139-141-SCZ048-051-251915- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- Beaufort-Coastal Jasper- 301 PM EDT Sat Apr 24 2021 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk for Rip Currents. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024.
In the hours before
Special weather statement, Apr 24, 12:45 PM EDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Charleston SC
1245 PM EDT Sat Apr 24 2021
GAZ100-101-116>119-138-SCZ047-051-241730-
Bulloch-Effingham-Coastal Chatham-Inland Liberty-Inland
Chatham-Inland Bryan-Coastal Bryan-Inland Jasper-Coastal Jasper-
1245 PM EDT Sat Apr 24 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN, LIBERTY,
BULLOCH, EFFINGHAM, CHATHAM AND JASPER COUNTIES...
At 1245 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Bay to 8 miles
south of Pembroke, and moving east at 55 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Pooler, Richmond Hill, Pembroke, Downtown Savannah, Savannah
International Airport, I-16/I-95 Interchange, Hunter Army Airfield
and Godley Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.
&&
LAT...LON 3238 8156 3225 8100 3224 8102 3221 8101
3193 8119 3193 8120 3192 8119 3176 8129
3206 8173
TIME...MOT...LOC 1645Z 259DEG 49KT 3219 8161 3202 8163
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHLocal storm report, Apr 24, 2:07 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
207 PM EDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG 4 ENE LUDOWICI 31.73N 81.68W
04/24/2021 LONG GA 911 CALL CENTER
TREE DOWN ON ARNALL DRIVE IN LUDOWICI.
&&
EVENT NUMBER CHS2100130
RFMLocal storm report, Apr 24, 2:23 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
223 PM EDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM MARINE TSTM WIND 1 SSW TYBEE ISLAND 31.99N 80.85W
04/24/2021 M48 MPH CHATHAM GA MESONET
TYBEE SOUTH WXFLOW GUSTED TO 42 KNOTS.
&&
EVENT NUMBER CHS2100131
JRLLocal storm report, Apr 24, 2:41 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
241 PM EDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM HEAVY RAIN SAVANNAH 32.05N 81.08W
04/24/2021 U0.00 INCH CHATHAM GA EMERGENCY MNGR
MULTIPLE ROADS WERE BRIEFLY CLOSED/IMPASSABILE ACROSS
SAVANNAH DUE TO HEAVY RAINFALL. THE FOLLOWING ROADS WERE
REPORTED: OGEECHEE ROAD BETWEEN 40TH AND 42ND STREET,
BAY STREET FROM FAHM STREET TO MLK BLVD, ABERCORN STREET
FROM EAST 61ST STREET TO EAST 62ND STREET, AROUND 52ND
STREET AND MONTGOMERY STREET, ALL OF THACKERY STREET,
AROUND ABERCORN STREET AND COLUMBUS STREET, AROUND
OGEECHEE AND 38TH STREET, AND AROUND VICTORY STREET AND
MLK BLVD.
&&
EVENT NUMBER CHS2100132
RFMLocal storm report, Apr 24, 2:48 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
248 PM EDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM HEAVY RAIN SAVANNAH 32.05N 81.08W
04/24/2021 U0.00 INCH CHATHAM GA EMERGENCY MNGR
SEVERAL STREETS AND ROADS HAVE BEEN REPORTED TO BE
IMPASSIBLE DUE TO HEAVY RAINFALL. THE FOLLOWING REPORTS
HAVE BEEN RECEIVED: PAULSEN STREET NEAR 61ST AND 62ND
STREET, 37TH STREET AND MLK BLVD, W 36TH STREET BETWEEN
MLB BLVD AND MONTGOMERY STREET, E VICTORY DRIVE BETWEEN
LIVE OAK AND CEDAR.
&&
EVENT NUMBER CHS2100133
RFMLocal storm report, Apr 24, 3:09 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
309 PM EDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM TSTM WND DMG 1 NNW BURROUGHS 31.99N 81.26W
04/24/2021 CHATHAM GA EMERGENCY MNGR
TREE BLOCKING ROAD AT SYLVANIA DR AT CHEVIS RD.
&&
EVENT NUMBER CHS2100134
JRLThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 1:32 PM EDT | Special Marine Warning | CHS | 118 min | |
| Apr 24, 12:16 PM EDT | Special Weather Statement | CHS | Evans, Long, Tattnall | 29 min |
| Apr 24, 12:44 PM EDT | Severe Thunderstorm Warning | CHS | Liberty, Long, McIntosh | 61 min |
| Apr 24, 12:45 PM EDT | Special Weather Statement | CHS | Bryan | 45 min |
| Apr 24, 1:29 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Liberty, McIntosh | 61 min |
| Apr 24, 7:25 PM EDT | Areal Flood Advisory | CHS | Liberty, Long, McIntosh, Tattnall | 95 min |
Nearby
Special Marine Warnings in South Carolina, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.